Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

got viral fever from 4 days taking allegra m and

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 550 Questions
Question
got viral fever from 4 days taking allegra m and dolo 650 mg
Posted Tue, 5 Dec 2017 in Internal Doctor Category
 
 
Answered by Dr. Nagamani Ng 3 hours later
Brief Answer:
Get investigated

Detailed Answer:
Hi XXXXXXX

Thanks for posting the query

If the fever has not come down since 4 days then i suggest you to get investigated. You should get CBC, Urine routine, WIDAL, and Dengue NS1 tested.



Any issue do follow up

Take care.
Above answer was peer-reviewed by
 
Follow-up: got viral fever from 4 days taking allegra m and 32 minutes later
I got my CBC and URINE test done along with some other tests. Fever get reduces at times but for abt half a day remains near 99. So I take Dolo 650 mg. I am doubtful whether I should continue with Allegra M because it caused me extreme breahtlesness.

Please review my attached reports.
Follow-up: got viral fever from 4 days taking allegra m and 3 minutes later
My Nasal congenstion is there and is of white color. I am taking steam and other ginger etc home remedies. I dont get coughing sense but when gargle, I see it is white color.

Please advise if I still need to get WIDAL, Dengue test done.
Also please advise what food/drinks I should avoid and take.
 
 
Answered by Dr. Nagamani Ng 1 hour later
Brief Answer:
No need of WIDAL now

Detailed Answer:
Hi XXXXXXX

Instead of DOLO have HIFENAC P tablet 3 times a day. For nasal congestion take Tab. Ebast DC. Discontinue Allegra tablet.



Now no need of WIDAL.
Wait for 3 more days, if still the symptoms remain same then you can repeat the CBC.

Take care.
Above answer was peer-reviewed by
 
Follow-up: got viral fever from 4 days taking allegra m and 28 minutes later
Thanks for reply. Hifenac P -- is it a antibiotic or normal painkiller and paracetamol?
My body pain is not much . Got minor on shoulder. I should be able to manage without painkiller. I just checked my fever it is 98.9. Also nasal congestion is better and mucus color is my transparent. Please advise if you still want to take hifenac P and Ebast DC medicine?
 
 
Answered by Dr. Nagamani Ng 2 days later
Brief Answer:
Sorry for the delayed reply

Detailed Answer:
Hi XXXXXXX

I'm sorry for the delayed reply Hifenac P is not an antibiotic. It is a antipyretic. I hope your fever is relieved now.


Any issue do follow up.

Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor